NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"good afternoon doc, i am taking vitabiotics immunace and i am sweating alot, is it a bad thing, and some1 said its onli hiv patients dat take d drugs ow tru is dat. "

Tags:
    User Avatar
    A 3 years year old female asked:
    2 years ago
    good afternoon doc, i am taking vitabiotics immunace and i am sweating alot, is it a bad thing, and some1 said its onli hiv patients dat take d drugs ow tru is dat.
    Dr. Idris Q answered:
    2 years ago
    Good afternoon, The drug is to enhance your immune system I want to believe. I don't think it's the cause of your sweating. That might be an environmental factor. The fact that it enhances immune system doesn't mean it's for HIV patients only. You should however desist from using medications that you don't understand what they do without the knowledge of your Doctor. Take care
    Doctors avatar
    User Avatar
    A 3 years year old female asked:
    2 years ago
    whats vitabiotics immunace used for? why do patients take it? wats its side effects
    Dr. Idris Q answered:
    2 years ago
    It is a food supplement that contains some vitamins whose functions are to enhance the immune system. People take it as a form of food supplement to augment whatever they have taken from food or fruits. It can also be prescribed for a patient who is not taken enough of these vitamins maybe as a result of illnesses or malnutrition. The side effect of drugs like this is very rare because of the content. There can however be some episodes of nausea, vomiting, diarrhea and so on if you ingest a large quantity of the drug. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app